# SDR REXA2022093002155

- Difficulty date: September 24, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690331223S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.549 FRAME IS CORRODED AT STRINGER 18L	REPAIRED FRAME SECTOR USING SRM REPAIR 53-00-06
